# SDR IXXA10SMN025S

- Difficulty date: January 20, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 101,087 hours, 33,054 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 101,087 hours, 33,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND LT WING INBD FLAP T/E PANEL CRACKED AT STA XW 35.000 REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED CRACKED SKIN. FABRICATED NEW SKIN AND BONDED DOUBLERS. BONDED PARTS AS NEEDED WITH ADHESIVE. CLEANED, TREATED, PRIMED AREA AND REPAIRED PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 57-1-0 PAGE 1, SRM 51-1-21, SRM 57-7-1 FIGURE1 ITEM "B" AND "L", DPS 4.710 REV "L",SRM 51-1-9 TR NR 51-142,  SRM 51-1-9A TR NR 51-141, DPS 1.950 REV "AR" R-1, SRM 51-1-8B, SRM 51-3-0 PG.1, AND SRM 51-3-1.
